Sedigheh Barootkoob

DOI Number
First page
Last page


Let $A$ and $B$ be unital Banach algebras‎, ‎$X$ be an unital $A-B-$module and $T$ be the triangular Banach algebra associated to $A‎, ‎B$ and $X$‎. The structure of some derivations on triangular Banach algebras was studied by some authors. ‏‎Note that despite the apparent similarity between derivations and biderivations and also inner derivations and inner biderivations‎, ‎there are fundamental differences between them‎. Although there are some studying of biderivations on triangular Banach algebras, any of them do not completely determine the structure of biderivations on triangular Banach algebras. In this paper, we ‎completely characterize biderivations and inner biderivations from $T\times T$ to $T^*$‎ and we show that the first bicohomology group $BH^1(T, T^*)$ is equal to $BH^1(A, A^*)\oplus BH^1(B, B^*)$‎‏.


unital Banach algebras; triangular Banach algebra; bicohomology group; biderivations.

Full Text:



W. G. Bade, P. C. Curtis, and H. G. Dales, Amenability and weak amenability for Beurling and Lipschitz algebras. Proc. London Math. Soc. 55 (1987), 359–377.

S. Barootkoob, On biamenability of Banach algebras. preprint.

S. Barootkoob, On n-weak biamenability of Banach algebras. preprint.

S. Barootkoob and H.R. Ebrahimi Vishki, Lifting derivations and n-weak amenability of the second dual of a Banach algebra, Bull. Austral. Math. Soc. 83 (2011), 222-129.

D. Benkoviˇ c, Biderivations of triangular algebras. Linear Algebra Appl. 431 (2009), 1587-1602.

M. Breˇsar, Commuting maps: A survey. Taiwanese J. Math. 8 (2004), 361–397.

H. G. Dales, F. Ghahramani and N. Grønbæk, Derivations into iterated duals of Banach algebras. Studia Math., 128 (1) (1998), 19–54.

Y. Du and Y. Wang, Biderivations of generalized matrix algebras. Linear Algebra. Appl. 438 (2013), 4483–4499.

B. E. Forrest and L. W. Marcoux, Derivations on triangular Banach algebras. Indiana Univ. Math. J., 45 (1996), 441-462.

B. E. Johnson, Weak amenability of group algebras. Bull. London Math. Soc. 23 (1991), 281–284.

V. Runde, Lectures On Amenability. Lecture Notes In Mathematics, 1774, Springer (2002).

Y. Zhang, Weak amenability of module extension of Banach algebras. Trans. Amer. Math. Soc. 354 (2002), 4131-4151.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)